# SDR TRBA2011014

- Difficulty date: January 29, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 20,636 hours, 24,391 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 521130911
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS TO THE EMERGENCY LIGHT MISSING ON THE GALLEY FLOOR.  RAR GALLEY EMERGENCY LIGHT IAW ATR 72, JIC 33-50-00. OPS CHECK OK. NO FURTHER DEFECTS NOTED.
